Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    22
  • comments
    44
  • views
    8837

Month 2-Begin

monkeeeeeeee

389 views

Saw my derm today and picked up my 2nd month of Accutane...they gave my Claravis this time instead of the Amnesteem I had last month. It's fine. The derm told me to use the Cetaphil cream all over my body. He prescribed me Prednisone because I have like 3 really tender ones and are very irritating and he said th Prednisone woud help to bring those down so I will take 5mg/day of Prednisone and still 40mg/day of Claravis. My whole body is so dry! Everytime i take off a jacket or my clothes you can hear all the static :D and my hair sticks up xD! I also told the derm about that little problem I mentioned in my previous blog and he said it had nothing to do with accutane :redface: but I finally got scheduled to see a colonoscopist next week so hopefully he will be able to help me out.

Hope everyone is doin OK and enjoyed the holidays :redface: Stay strong and thanks for reading.

Yours truly,

Staticmonkeeeeeeee



1 Comment


I was on predisone once for an allegeric reaction I had, so no accutane mixed with it or anything, and within maybe two days my skin was completely clear and baby smooth. It's powerful stuff!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×